# SDR N6WA20200114001

- Difficulty date: January 10, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N554GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 26,904 hours, 18,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 12 INOP. DEFERRED ROW 12 OVERHEAD EMERGENCY LIGHT ON OPEN CONTROL 70066277 PER MEL 33-51-01B-2A CAT C. AUTHORIZED BY MXC
